# SDR UPS03441271

- Difficulty date: September 4, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT STA 2638 STR 8-9 SKIN CRACKED (ABOVE I/B ELEV).  SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A.
